QuasiI-variational and minimax inequalities and collectively fixed point results for $S$-kkm maps
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 739-756
Published online December 1, 2005
Donal O'Regan, Naseer Shahzad, and Ravi P. Agarwal
National University of Ireland, King Abdul Aziz University, Florida Institute of Technology
Abstract : The paper presents new collectively fixed point theorems, minimax and quasi-variational inequalities for maps in the $S$-KKM class.
Keywords : collectively fixed point theorems, minimax, quasi-variational inequalities, quasi-equilibrium, $S$-KKM class
MSC numbers : 47H10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd